Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking Fluoxetine for depression. Body extremely cold. Might make rheumatism worse. Continue medication?

My husband has just started taking Fluoxetine (an antidepressant ). His first pill was last night at 16.00(twenty eight hours ago). The problem is that his body is extremely cold (low temperature). He normally suffers from rheumatism and I have read that this may make the problem worse. Should he continue to take the medication?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
There is no evidence from the patients that fluoxetine worsens the rheumatism . You can continue the pill. Even fluoxetine better than older antidepressants. So don't worry continue it .

Take care bye
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor